| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Evista Side Effects
Re: Evista Side Effects
[ Back to Messages
Posted by RITA
on October 23, 2000 at 06:32:33:
In Reply to: Re: Evista Side Effects posted by Jackie on August 30, 2000 at 21:07:52:
: : :I have experienced a fair amount of fluid retention in my fingers and feet to the extent that my hands are uncomfortable. Also I understand that you cannot take advil while on evista which would help with the pain. My doctor
: : suggested prescribing a diuretic.
: WHEW!! I found this board in the nick of time. I was prescribed Evista 3 months ago,did not see any serious warnings on the insert except for hot flashes and I HAVE experienced an increase of those. Waking up every night at 2 or 3 am is not fun when you can't go back to sleep. I also now have cold sweats. I just checked the Evista site and there ARE some warnings, but classified as "rare". Am I glad I read your messages,ladies!
: I don't need any lung problems as I am susceptible to asthma. THANK YOU for the info. I will check out the alternative route.
I WAS ON PREMPRO AND STOPPED AND LOST ABOUT 10 LBS AUTOMATICALLY. IT JUST CAME OFF. I AM NOW ON EVISTA AND AM GAINING WEIGHT AND MY FINGERS AND FEET ARE SWOLLEN. I HAVE TAKEN MY LAST EVISTA.MY APPETITE HAS ALSO INCREASED
All times are GMT -7. The time now is 08:58 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!